Common fixed point theorem in fuzzy metric space using control function
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 517-526
Printed July 1, 2013
Amit Kumar and Ramesh Kumar Vats
National Institute of Technology, National Institute of Technology
Abstract : We give a fixed point theorem for complete fuzzy metric space which generalizes fuzzy Banach contraction theorems established by V. Gregori and A. Spena [Fuzzy Sets and Systems {\bf 125} (2002), 245--252] using notion of altering distance, initiated by Khan et al. [Bull. Austral. Math. Soc. {\bf 30} (1984), 1--9] in metric spaces.
Keywords : common fixed point, fuzzy contractive mapping, complete fuzzy metric space
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd